Dermatology Community
Eczema or Warts?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Eczema or Warts?

About a week ago I noticed a little black-ish(?) dot on one of my fingers, I didn't think anything of it until I showed my friend and she thought it was a wart starting to form, after that I had a look at my other fingers and some of them have these black dots too - most on the inside finger although there are a few on the underside of one of my fingers and one on my palm. Also on the one finger the skin around the black dot has peeled away a little? But this hasn't happened with the other dots. Thinking I probably did have warts I bought something to freeze them and made an appointment with the DR. just to be sure... she said she couldn't see these dots even though she was using a magnyfying glass (!) and she thought I might have a type of eczema?! I think she called it Pompholyx... I'm so confused by it all because I havn't found anything relating these little dots to eczema and I've had NO itching either and I can't be sure if its warts or not! I've been keeping an eye on them and I've noticed some really really tiny little blisters forming? Can you confirm if this sounds like warts or not? I would really appreciate it as I'm worried if they are I may spread them to other areas of my body or to someone else, please help if you can, thanks.
Related Discussions
563773_tn?1374250139
Hello,
If you have noticed tiny blisters,then pompholyx is the probable diagnosis as your dermatologist is suspecting. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).Also use good quality moisturizers to prevent moisture loss from the skin.

If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.

Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India